Translator Disclaimer
August 2020 Global universality of Macdonald plane partitions
Andrew Ahn
Ann. Inst. H. Poincaré Probab. Statist. 56(3): 1641-1705 (August 2020). DOI: 10.1214/19-AIHP1013


We study scaling limits of periodically weighted skew plane partitions with semilocal interactions and general boundary conditions. The semilocal interactions correspond to the Macdonald symmetric functions which are $(q,t)$-deformations of the Schur symmetric functions. We show that the height functions converge to a deterministic limit shape and that the global fluctuations are given by the $2$-dimensional Gaussian free field as $q,t\to 1$ and the mesh size goes to $0$. Specializing to the noninteracting case, this verifies the Kenyon–Okounkov conjecture for the case of the $r^{\mathrm56}$ measure under general boundary conditions. Our approach uses difference operators on Macdonald processes.

Nous étudions les limites d’échelle de partitions planes tordues (skew) pondérées périodiquement, avec des interactions semi-locales et des conditions au bord générales. Ces interactions correspondent aux fonctions symétriques de Macdonald, qui sont des $(q,t)$-déformations des fonctions de Schur symétriques. Nous montrons que les fonctions de hauteur convergent vers une forme limite déterministe et que les fluctuations globales sont données par le champ libre gaussien $2$-dimensionnel, lorsque $q,t\to 1$ et que la maille du réseau tend vers $0$. En se restreignant au cas sans interactions, ceci confirme la conjecture de Kenyon–Okounkov pour le cas de la mesure $r^{\mathrm56}$ pour des conditions au bord générales. Notre approche utilise des opérateurs aux différences agissant sur les processus de Macdonald.


Download Citation

Andrew Ahn. "Global universality of Macdonald plane partitions." Ann. Inst. H. Poincaré Probab. Statist. 56 (3) 1641 - 1705, August 2020.


Received: 29 August 2018; Revised: 27 May 2019; Accepted: 28 June 2019; Published: August 2020
First available in Project Euclid: 26 June 2020

MathSciNet: MR4116704
Digital Object Identifier: 10.1214/19-AIHP1013

Primary: 33D52, 82B23

Rights: Copyright © 2020 Institut Henri Poincaré


This article is only available to subscribers.
It is not available for individual sale.

Vol.56 • No. 3 • August 2020
Back to Top